# SDR SWAA2025060275274

- Difficulty date: May 26, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN-OP AT FWD ENTRY LOWERED CEILING CLOSEOUT PANEL AND FSD HEADER PANEL<[01] UPON INVESTIGATION; IT WAS FOUND THAT THE EMERGENCY BATTERY PACK M1675 IS INOP PER AMM 33-51-00-720-801 AND WDM 33-51-12. THE BATTERY PACK M1675 WILL BE REPLACED ON TASK CARD TTG8Q0110MZC.;[02] VERIFIED ITEM 1
